I took a depot shot 6 months ago and I started my period at the beginning of Jan and now it February 10 and I’m still on it and it’s heavy as ever I just need some reassurance
I have heard that happened to other people in the past. So I am afraid of getting the Depo Shot. In December a doctor told me that's not true and a mommy group got into arguments about their experience not causing that effect. I definitely don't want to take that chance. Thank you for the post on drugs.com it helped me decide.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2014 • 1 answer
Posted 11 May 2015 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Depo-Provera - Got the depot shot then I got sick & got some med. I was told this med can mess with?
Posted 24 Jan 2016 • 1 answer
Posted 31 Aug 2017 • 2 answers